It is currently Wed Aug 23, 2017 11:06 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Thu Feb 11, 2016 1:47 pm 
Offline
Average Poster
Average Poster

Joined: Tue Feb 09, 2016 8:08 pm
Posts: 4
Hi, I'm new here, but a sub vet. Luckily I began taking subs in 2009, before my state ran out of Dr's! First I want to thank u guys, I read through this all day yesterday trying to calm my nerves for my first ever tooth extraction (they ended up taking 3!) I went to the ER Sunday night for extreme tooth pain, they gave me 5/325 Lortabs (4 to take home, which didn't do much, took last one yesterday morning) I was also given a Rx for Tramadol which I've been taking. To prep for the extraction I haven't taken subs since Sunday afternoon (I'm supposed to take them all at once (16mg Rx'd but I only take 8mg/day) but have always split my dose up to 3-4 a day, all at once never was good for me) I've taken maybe a total of 6-7 tramadols 50mg since Monday, my last one was last night. I want to start back up on my subs but am terrified of precip. Withdrawals! How long should I wait to start back up with my subs? I tried calling my clinician but of course haven't heard back yet. Any advice/exp would be great! I've taken tramadol while on subs, but never when it was completely out of my system for 3 full days. Thanks in advance!


Top
 Profile  
 
PostPosted: Thu Feb 11, 2016 2:58 pm 
Offline
Average Poster
Average Poster

Joined: Tue Feb 09, 2016 8:08 pm
Posts: 4
I know I haven't taken much of anything- 4 5mg Lortabs and 6 or 7 50mg tramadol, but I'm not feeling like I normally would after 3-4 days with no subs. I'm really nervous because I've been on a stable dose for so many years and never messed with it except when I flew out of state last minute for a funeral and got snowed in, was out of my Rx for 3 days (and oh boy I felt bad). I'm in a lot of pain with my teeth and really don't want to add wd's on top of that! Do I need to wait till I feel sick to restart my subs, or can I just start slow? Thanks in advance for the advice n experience!


Top
 Profile  
 
PostPosted: Fri Feb 12, 2016 12:42 am 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1545
If you wait 24 yours, you'll be fine. If you go 12 yours, you will PROBABLY be OK. If you are in significant withdrawal, you will almost surely be OK.

The main thing-- if you DO get PW, just keep taking buprenorphine. PW NEVER lasts very long. Only if you go back to agonists, then go back and forth, will you end up feeling miserable for day.

Good Luck!


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Feb 12, 2016 4:12 pm 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Hi Jenn, So you took tramadol while taking suboxone and did not have a problem? Tramadol was my doc. I am having a scope to repair a stomach problem in two weeks. I am at 4mgs of sub a day. I have been told the only pain I will have is a very sore throat. But, just like you, the whole thing makes me very nervous!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group